# SDR HEEA065055

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Rate Gyro
- Part number: 214075244001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WILL NOT DEFLECT NEEDLE.
